# SDR SWAA2022022339107

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF UPPER SURFACE L/H EDGE HAS VARIOUS AREAS OF CORROSION. / CORROSION ON AFT CARGO FLOOR PANEL 140AF EXCEEDS MORE THAN 3.0' IN LENGTH FOUND TO BE OUT OF LIMITS VERIFIED NEW MATERIAL FOR FLOOR PANEL FABRICATED NEW FLOOR PANEL 140AF ALODINED + PRIMED IAW SRM 53-00-53-1A-1 + IPC 25-52-10-19 + BOEING DWG# 453A2610 REV K + BOEING DWG# 453A2610 REV R + AMM 51-21-41-370-803 + 51-21-72-370-804
